# SDR SWIA20250331123

- Difficulty date: January 23, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED IN MULTIPLE SPOTS (MARKED). (C-CHECK RO 03/30/2024)REMOVED AND INSTALLED NEW AFT CARGO DOOR FLOOR SILL. REF REO 601R-53-61-1574 REV B DATED 2012-04-15 ALL STEPS, DWG 601R35011 REV R & CRJ200 SRM 51-42-06. SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAK NOTED.
